# SDR REXA2017072000826

- Difficulty date: July 20, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 23,133 hours, 15,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK BS 661+101 TO 720 HAS CORROSION AND IMPACT DAMAGE.  R & R THE SEAT TRACK IAW  AMM 53-00-49-000-801-A07, & 53-00-49-400-801-A07.
